Jump to content

Free Personalized Advice
 Take the Quiz »
x
Photo

How Long To Wait Before Starting The Regimen Again?


2 replies to this topic

#1 JustAnotherSufferer

JustAnotherSufferer

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 21-March 14

Posted 21 March 2014 - 09:11 PM

Hello everyone

 

I've been a long time regimen user and have had success in the past with it. Recently, I decided to try Tazorac gel in hopes that it would help with some scarring. Big mistake. I was clear using the regimen just at night and with AHA instead of moisturizer.

 

I've been on Tazorac gel for 12 weeks now and it seems to not be getting any better. The constant flaking and red skin isn't going away. I want to go back to the regimen because it made my skin look great. But now my concern is retinoids effect on the skin when BP is added to the mix. Does anybody know how long I should wait after stopping Tazorac gel to begin the regimen again? 



#2 KAmanda

KAmanda

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 140
    Likes: 34
About Me
  • Gender:Female
  • Joined: 07-September 13

Achievements

     

Posted 21 March 2014 - 10:28 PM

My sons started on the regimen after using Retin A for nearly a year (with mediocre results). They didn't wait in between... stopped Retin A one day and started BP the next. It was no problem.

#3 JustAnotherSufferer

JustAnotherSufferer

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 21-March 14

Posted 22 March 2014 - 07:50 AM

My sons started on the regimen after using Retin A for nearly a year (with mediocre results). They didn't wait in between... stopped Retin A one day and started BP the next. It was no problem.

 

Thank you. It's a shame that retinoids don't work for everyone. Looks like I'll be starting again tonight!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users